# SDR SWIA20250422219

- Difficulty date: February 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS 1EA. DENT/ LOCATED BETWEEN FS 755.00-789.75, BETWEEN STRGS 12L AND 13L.  (C-CHECK RO 04/21/2025)REMOVED DAMAGE AND REPAIRED IAW REO 601R-53-71-234 REV -- DATED 3/21/25, COMPLETED TASK CARD 51-900-1003-SKY AND ATTCHED COMPLETED FORM 337. WEIGHT CHANGE NEGLIGBLE
